Journal of Symbolic Logic

Binary Relational Structures Having Only Countably Many Nonisomorphic Substructures

Dugald MacPherson and James H. Schmerl

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 876-884.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743735

Digital Object Identifier
doi:10.2178/jsl/1183743735

Mathematical Reviews number (MathSciNet)
MR1129151

Zentralblatt MATH identifier
0749.03022

JSTOR
links.jstor.org

Citation

MacPherson, Dugald; Schmerl, James H. Binary Relational Structures Having Only Countably Many Nonisomorphic Substructures. J. Symbolic Logic 56 (1991), no. 3, 876--884. doi:10.2178/jsl/1183743735. https://projecteuclid.org/euclid.jsl/1183743735


Export citation